# SDR DALA2025070905180

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 79,491 hours, 30,852 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 CREW REPORT EMERGENCY ESCAPE L LIGHT ON PANEL P61.   PER B757 SSM 25-65-01 SHT 1 FOUND GRD BTWN COCKPIT TEST PNL M32 CONN D1164 PIN 7 AND PRESS SWTICH S10463 PIN A. REMOVING PRESS SWITCH CONN D5530 LIGHT GOES OUT. FOUND CORRODED CONNECTOR PINS. CLEANED CONNECTOR S10463. EMERGENCY ESCAPE LIGHT TEST NML. (7578712)
